# SDR AALA200802475A

- Difficulty date: November 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 51,571 hours
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DFW - DURING TAKEOFF ROLL BRAKE TEMPERATURE LIGHT FLASHED AT 100 KNOTS FOLLOWED BY A STEADY LIGHT AND TEMPERATURE HIGH INDICATION.  ABORTED TAKEOFF AT 110 KNOTS.  AIRCRAFT TOWED TO HANGAR FOR EVALUATION.  REPLACED NUMBER ONE MAIN LANDING GEAR BRAKE ASSEMBLY AND TIRE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
